ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed, and a supplemental report will be submitted.(b)(6).
Event or Problem Description
The event occurred on an unspecified date involving a secondary set, secure lock, with iv set hanger, 34 inch, and it was reported that there was a range of black and brown dots were found inside the drip chamber.There were no patient involvement and harm.